# SDR DALA2025082906391

- Difficulty date: August 27, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N126DN
- Make and model: Airbus A321-211
- Aircraft serial: 10297
- Aircraft time: 13,427 hours, 5,566 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Limiter
- Condition: Tripped
- Location: Slat Act Torque
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MISC/DE - DUE TO F/CTL SLATS FAULT ECAM WARNING AND SLATS STUCK IN THE UP POSITION.   FOUND TORQUE LIMITER AT LEFT WING SLAT ACTUATOR #7 (6037CM) TRIPPED. REPLACED #7 SLAT ACTUATOR (6037CM) AT LEFT WING. (LP 7768702)
